As far as the acne goes, it really hasn't changed much at all. Maybe slightly better than normal, but not much of a difference. However, the side effects have become much more apparent. I lips are extremely chapped, and I have dry skin all over my face. I'm going to buy some chapstick tonight, because I lost the ones that my doctor gave me. Also the part about the drinking while taking Absorica being a bad idea is somewhat true. As far as I can tell, nothing too bad happens if I'm just drinking
It has been 7 days since I started taking Absorica. I am starting to feel the dryness. The skin on my face is very dry. It also is like a sunburn, because it's red and peels a little bit. As far as breaking out, I haven't really at all. In fact it actually looks a little bit better on my face. The bad part is that I'm starting to get some on my chest and back, which wasn't really a problem before.
I've never really had a blog before, so I apologize in advance for my lack of experience. I saw everyone else's blogs and thought I'd keep my own for personal use, although it would be cool if it helped others out. I'm an 18 year old male, and I've been having acne problems since the beginning of high school. Nothing has consistently worked, so now I'm on Absorica. The acne is usually really bad on my jawline. It gets really red and kind of puffy. Sometimes it gets inflamed really bad. In the pa